

## Cultural Humility Virtual Conference Schedule At-A-Glance October 5, 2024 9am-5pm EST

## Notes:

- 1. Presenters and Participants: It is important that we hold to these scheduled times for each presentation. Due to the nature of this conference and to maximize the CEU credits for our participants, we have scheduled the conference with back-to-back sessions without time in between sessions. The breakout rooms will close automatically at the scheduled time of each session to allow us to stay on this schedule. Thank you for understanding.
- 2. The main room will be open throughout the conference, please come back to this room if you are having any difficulties so that we can help you solve your issue.
- 3. Further Discussions: If participants are less concerned about CEUs and would like to further a discussion about a session or a topic with others, please come to the main room and request a separate breakout room.

Time	Main Room	Breakout Room 1	Breakout Room 2	Breakout Room 3
9:00-9:15	Opening Session			
9:15-10:15	Keynote Speaker Presentation: Moving Beyond Competency: Cultivating Cultural Humility to Advance Justice in Healthcare			

	Presenter: Deann Butler			
10:15-10:30	15 Minute Break	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Vargas, Scott, Perez, Evenich, Wilson, Loudermill, Cotter-Jenkins	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Richmond, Lawton, O'Quin, Masters, Krishnan, Williams	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Holland, Lee, Maxwell, Mulcahy, Smith, Moore, John, Mupawose, Heckler, DeVisser, Roberts
10:30-11:15		Translanguaging to Visiblilze the Erasure of Disabled and Pathologized Latinx Languaging Practices  Presenters: Alejandro Granados Vargas, Cecilia Perez, Angela Evenich	The Defense for Adding the Culture Champion to the Pediatric Feeding Disorders Team.  Presenter: Megan Richmond	MGH IHP Alumni Mentorship Program: Building Support and Community for BIPOC Students and Alumni in Communication Sciences and Disorders.  Presenters: Annie Holland, Po Jung "Abby" Lee, Leslie Maxwell, Katie Mulcahy
11:15-12:00		No Masks, Just Us: Cultural Humility and Authentic Therapeutic Relationships with Culturally & Linguistically Diverse Students.  Presenter: R. Danielle Scott	Evolution of Diversity Representation in CSD Research, Education, and Clinical Practice.  Presenter: Alexis Lawton	The Impact of Intersectionality: Black Students and Learning Disabilities  Presenters: Nailah Smith, Morgan D. Moore, Marlon John
12:00-1:00 		12:00-1:00 (60 minutes) Supervision Highlighted Session: Cultural Considerations in Clinical Supervision	12:00-12:45 (45 minutes) Implementing Cultural Humility, Cultural Responsiveness, and Cultural Competernility to Support	12:00-12:45 (45 minutes)  "Don't tell me, show me":  Perceptions of graduates and students in SLP on culturally

		Presenter: Tanya Wilson	Literacy Skills in School Age Children	responsive therapy services in South Africa
1 00 1 00	Lunau	Lunau	Presenter: Camille O'Quin	Presenter: Anniah Mupawose
1:00-1:30	LUNCH	LUNCH	LUNCH	LUNCH
1:30-2:30		1:30-2:30 (60 minutes) Ethics Highlighted Session:	1:30-2:15 (45 minutes) It's Never Too Soon! Effective	1:30-2:15 (45 minutes) Addressing Anti-Black
1:30-2:15		Intentionality and accountability: A Structured Approach in Training Clinicians to Uphold Ethical Standards as They Relate to Cultural Humility and Cultural Responsiveness.	Activities to Increase Intercultural Learning in Students Presenters: Christi Masters, Lata A Krishnan	Racism in Children's Speech and Language Therapy Materials Presenters: Meridith Heckler, Kareesha de Visser, Teresa Roberts
		Presenter: Chenell Loudermill		
2:30-3:00		Breakout Discussions Elevating Voices of Action in Diversity, Equity, Inclusion, and Belonging in Speech and Hearing Topics Through Podcasts.  Presenter: Dawn Cotter-Jenkins	Breakout Discussions Centering Cultural Humility within Supervision Experiences: Building Partnerships and Shifting Power Dynamics with SLPAs.  Presenter: Alice L Williams	
3:00-3:15	15 Minute Break	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Cook, Seward,	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Butcher, Poss, Schneider, Soelaeman	Presenter Tech Check-Ins:  a. Mic check b. Camera check c. Lighting check (is the presenter visible?) d. Screen sharing ability  Presenters: Higby
		Johnson, Greene-Pendelton, Pears, Scott	Schneider, Soeiaeman	
3:15-4:00		Looking Back while Moving Forward: Exploring the Fables of	Addressing Systemic Bias in Clinical Supervision: Mentoring	Critical Family History and Critical Autoethnography as a

		our Field Presenter: Christine Cook	the Mentor for Equitable Leadership.  Presenter: Lisa Butcher	Tool for Developing Cultural Humility and a Critical Social Lens Presenter: Eve Higby
4:00-5:00		Panel Discussions Attracting More Black Students to the Field: Challenges, Barriers & Possible Solutions.  Presenters: Keena Seward, Tracy Camille Johnson, Kyle Greene-Pendelton, Kimiko M Pears, Iman Scott **Members of the Government Affairs & Public Policy Committee of NBASLH (GAAP)	Panel Discussions Cultural Responsiveness through the Lens of Religion: Elevating Discourse Through a Discussion with Diverse CSD Professionals  Presenter: Beth Poss, Uri Schneider, and Archie Soelaeman	
5:00	Closing Remarks			